# SDR C8GA2010000026

- Difficulty date: August 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 100
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, CORROSION WAS NOTED ON THE STRINGER 29L STATION 950B. REMOVED CORROSION FROM STRINGER, FABRICATED REPAIR STRAP FROM 7075 T6 .063" 8.5" INSTALLED REPAIR, NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
